MathSciNet Relay Station
MathSciNet bibliographic data
MR1260106 14G40 (11G35 14C17)
Bost, J.-B.; Gillet, H.; Soulé, C. Heights of projective varieties and positive Green forms. J. Amer. Math. Soc. 7 (1994), no. 4, 903–1027.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement